# SDR MASA2016072512879

- Difficulty date: July 25, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N948LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15118
- Aircraft time: 14,411 hours, 13,803 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX DOOR FLOOR LEVEL EMERGENCY LIGHT HAD ONE BULB INOPERATIVE. REPLACED THE BULB.
